A. KAMAL, and ALI BOUTOULOUT, and S. A. OULD BEINANE, (2012) Regional Controllability of Semi-Linear Distributed Parabolic Systems: Theory and Simulation. Intelligent Control and Automation. Volume . 3, number 2 , pp 146-158 . (2012)..

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Théorie des Systèmes et Informatique
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/700

Actions (login required)

View Item View Item